Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Thyroid, have breast pain with swelling, tiredness, weight gain. Normal thyroid profile, on thyroid medicines. Medicines for reducing weight?

Hi............I m Harmeet. i m thyroid patient. From last 4 months I am having pain in my breast and some times i even sense some swelling . I feel tired most of the times and i have put on 5 kg weight since my last visit to doctor that was around in FEB. my Thyroid profile came normal recently done just 1wk from yesterday too. As for now i am taking 25mg dosage daily as per doctor medication Please kindly recommend some medication as i am really concerned about my health and weight issues, and i even want to reduce my weight.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hello Harmeet,

Welcome to HCM.

Breast pain and swelling are commonly feature in women who suffer from pre-menstrual syndrome. Or at times, it may be associated with lumps in breasts as seen in fibrocystic disorder of breast which is benign in nature. Pre-menstrual breast tenderness is influenced by increased estrogen and progesterone levels and hence happen in the later weeks of menstrual cycle and hence just before bleeding.

Hypothyroidism is often associated with menstrual irregularities, PCOD (cystic changes in ovaries), change in the reproductive hormones (estrogen and progesterone), weight gain, facial hair growth.
Regular therapy would be to use Hormonal pills. However, one would need to correct the entire clinical picture that is normalize thyroid hormone levels, reproductive levels and thereby check weight gain and prevent breast changes.

Homeopathic remedies address the issues in a similar manner wherein the patients would be relieved of hypothyroidism and its consequences with prescribed medicines and would be free by lifelong use of hormonal tablets and it deleterious effects.
Answered: Fri, 22 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor